# SDR PO72007F00000

- Difficulty date: March 2, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N195FB
- Make and model: Agusta A119
- Aircraft serial: 14502
- Engine: Pwa PT6*
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Inoperative
- Location: M/R Damper
- Component: Damper
- Component part number: 109011205105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A WALK AROUND INSPECTION WE NOTICED THAT ONE MAIN ROTOR DAMPER HAD A BEARING WHICH IS ROTATING AND PULLING AWAY FROM WITHIN THE ROD END.  (K)
